# SDR DXTA2011030704494

- Difficulty date: March 5, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N511QS
- Make and model: Gulstm GV
- Aircraft serial: 647
- Aircraft time: 9,794 hours, 3,463 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pressure Switch
- Part number: 8G1594
- Part serial: 1302
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN FUEL PUMP FAILED IN FLIGHT.  R & R LT MAIN FUEL PUMP PRESSURE SWITCH WORK ACCOMPLISHED IAW GV CMP 284305.
